RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 102(144), Number 1, Pages 33–55 (Mi msb2634)  

This article is cited in 4 scientific papers (total in 4 papers)

On the Riesz means of expansion in eigenfunctions and associated functions of a nonselfadjoint ordinary differntial operator

V. V. Tikhomirov


Abstract: For any function $f(x)\in L_1$, the connection between the Riesz means of expansions of $f(x)$ in a trigonometric series and in a biorthogonal series in the eigenfunctions and associated functions of a nonselfadjoint differential operator of order $2n$ is studied.
Bibliography: 6 titles.

Full text: PDF file (1755 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:1, 29–48

Bibliographic databases:

UDC: 517.941.9
MSC: Primary 40G05; Secondary 47E05, 47A70
Received: 03.07.1975

Citation: V. V. Tikhomirov, “On the Riesz means of expansion in eigenfunctions and associated functions of a nonselfadjoint ordinary differntial operator”, Mat. Sb. (N.S.), 102(144):1 (1977), 33–55; Math. USSR-Sb., 31:1 (1977), 29–48

Citation in format AMSBIB
\Bibitem{Tik77}
\by V.~V.~Tikhomirov
\paper On the Riesz means of expansion in eigenfunctions and associated functions of a~nonselfadjoint ordinary differntial operator
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 1
\pages 33--55
\mathnet{http://mi.mathnet.ru/msb2634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=500296}
\zmath{https://zbmath.org/?q=an:0348.47030|0388.47027}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 1
\pages 29--48
\crossref{https://doi.org/10.1070/SM1977v031n01ABEH002455}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977FV43600003}


Linking options:
  • http://mi.mathnet.ru/eng/msb2634
  • http://mi.mathnet.ru/eng/msb/v144/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gurevich A. Khromov A., “Riesz Summability of Spectral Expansions for a Class of Integral Operators”, Differ. Equ., 37:6 (2001), 849–855  mathnet  crossref  mathscinet  zmath  isi
    2. A. P. Gurevich, A. P. Khromov, “Riesz summability of spectral expansions for finite-dimensional perturbations of a class of integral operators”, Russian Math. (Iz. VUZ), 45:8 (2001), 36–48  mathnet  mathscinet  zmath  elib
    3. Gurevich A. Khromov A., “On the Riesz Summability of Eigenfunction Expansions of Integral Operators in the Space C-Alpha[0,1]”, Dokl. Math., 66:2 (2002), 237–240  mathscinet  zmath  isi
    4. A. P. Gurevich, A. P. Khromov, “Riesz summability of expansions in eigenfunctions of integral operators”, Russian Math. (Iz. VUZ), 47:2 (2003), 22–33  mathnet  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:195
    Full text:87
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020